# SDR SWAA000080632

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 67,063 hours, 39,613 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 2020201
- Part serial: 7889
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY DISAGREE #1 TANK WENT 1000LBS LOW ; FUEL QUANTITY DISAGREE #1 TANK WENT 1000 LBS OUT OF BALANCE QUICKLY. FUEL FLOW NORMAL. QUANTITY WORSE AT ALTITUDE; AND IN BALANCE ON THE GROUND / REMOVED PANELS NOTED ABOVE PER AMM 28-11-11-000-801-NG (MAIN TANK ACCESS DOOR REMOVAL - PERMANENT); C/W STEPS 5;6;7 AND 8.; REMOVED AND REPLACED FUEL TANK UNITS #1; COMPENSTOR; #5; #8 AND #9. PERFORMED GOOD LEAK CHECK OF FUEL PANELS AND OPS CHECK OF FQIS REF AMM 28-41-21; 28-11-11 AND 28-41-00
